Article

Letters in Mathematical Physics

, Volume 49, Issue 4, pp 317-324

Intermittent Lower Bound on Quantum Diffusion

  • Italo GuarneriAffiliated withUniversita di Como
  • , Hermann Schulz-BaldesAffiliated withTU Berlin, FB Mathematik

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

An intermittent lower bound on quantum diffusion is proven in presence of a multifractal spectral measure.

quantum diffusion multifractal measures